# SDR SWIA2023010567081

- Difficulty date: December 17, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HINGE 2 AND 3 HARDWARE WORN.  REPLACED LT ELEVATOR HINGE 2 AND 3 HARDWARE ON RACK SEE CP25810196 FOR FINAL INSTALL IAW AMM 27-31-05.
